Estimating semiparametric ARCH(∞) models by kernel smoothing methods


Linton, Oliver ; Mammen, Enno


DOI: https://doi.org/10.1111/j.1468-0262.2005.00596.x
URL: https://onlinelibrary.wiley.com/doi/full/10.1111/j...
Additional URL: https://www.jstor.org/stable/3598867
Document Type: Article
Year of publication: 2005
The title of a journal, publication series: Econometrica : Journal of the Econometric Society
Volume: 73
Issue number: 3
Page range: 771-836
Place of publication: New York [u.a.]
Publishing house: Blackwell Publ. [u.a.]
ISSN: 0012-9682 , 1468-0262
Publication language: English
Institution: School of Law and Economics > Statistik (Mammen)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Linton, Oliver ; Mammen, Enno (2005) Estimating semiparametric ARCH(∞) models by kernel smoothing methods. Econometrica : Journal of the Econometric Society New York [u.a.] 73 3 771-836 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item